Local vs. global hyperconvexity, tautness or k-completeness for unbounded open sets in 𝒞 n
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Volume 4 (2005) no. 4, p. 601-618
Some known localization results for hyperconvexity, tautness or k-completeness of bounded domains in n are extended to unbounded open sets in 𝒞 n .
Classification:  32A19,  32F45,  32Q45
@article{ASNSP_2005_5_4_4_601_0,
     author = {Nikolov, Nikolai and Pflug, Peter},
     title = {Local vs. global hyperconvexity, tautness or $k$-completeness for unbounded open sets in $\mathcal {C}^n$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 4},
     number = {4},
     year = {2005},
     pages = {601-618},
     zbl = {1170.32302},
     mrnumber = {2207736},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2005_5_4_4_601_0}
}
Nikolov, Nikolai; Pflug, Peter. Local vs. global hyperconvexity, tautness or $k$-completeness for unbounded open sets in $\mathcal {C}^n$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Volume 4 (2005) no. 4, pp. 601-618. http://www.numdam.org/item/ASNSP_2005_5_4_4_601_0/

[1] M. Abate, A characterization of hyperbolic manifolds, Proc. Amer. Math. Soc. 117 (1993), 789-793. | MR 1128723 | Zbl 0773.32018

[2] Z. Blocki, The complex Monge-Ampère operator in pluripotential theory, Preprint (2004) (http://www.im.uj.edu.pl).

[3] G. T. Buzzard and J. E. Fornaess, An embedding of in 2 with hyperbolic complements, Math. Ann. 306 (1996), 539-546. | MR 1415077 | Zbl 0864.32013

[4] B.-Y. Chen, Bergman completeness of hyperconvex manifolds, Nagoya Math. J. 175 (2004), 165-170. | MR 2085315 | Zbl 1061.32010

[5] B.-Y. Chen and Z.-H. Zhang, The Bergman metric on a Stein manifold with a bouded plurisubharminc function, Trans. Amer. Math. Soc. 354 (2002), 2997-3009. | MR 1897387 | Zbl 0997.32011

[6] A. Eastwood, À propos des variétés hyperboliques completes, C. R. Acad. Sci. Paris 280 (1975), 1071-1075. | MR 414941 | Zbl 0301.32021

[7] F. Forstnerič, Interpolation by holomorphic automorphisms and embeddings in 𝒞 n , J. Geom. Anal. 9 (1999), 93-117. | MR 1760722 | Zbl 0963.32006

[8] H. Gaussier, Tautness and complete hyperbolicity of domains in n , Proc. Amer. Math. Soc. 127 (1999), 105-116. | MR 1458872 | Zbl 0912.32025

[9] N. Kerzman and J.-P. Rosay, Fonctions plurisousharmoniques d'exhaustion bornées et domaines taut, Math. Ann. 257 (1981), 171-184. | MR 634460 | Zbl 0451.32012

[10] M. Jarnicki and P. Pflug, Remarks on the pluricomplex Green function, Indiana Univ. Math. J. 44 (1995), 535-543. | MR 1355411 | Zbl 0848.31007

[11] M. Jarnicki and P. Pflug, “Invariant Distances and Metrics in Complex Analysis”, de Gruyter, 1993. | MR 1242120 | Zbl 0789.32001

[12] M. Jarnicki and P. Pflug, Invariant distances and metrics in complex analysis-revisited, Dissertationes Math. 430 (2005), 1-192. | MR 2167637 | Zbl 1085.32005

[13] M. Jarnicki, P. Pflug and W. Zwonek, On Bergman completeness of non-hyperconvex domains, Univ. Iagel. Acta Math. 38 (2000), 169-184. | MR 1812111 | Zbl 1007.32005

[14] S.-H. Park, “Tautness and Kobayashi Hyperbolicty”, Ph. D. thesis, Oldenburg, 2003. | Zbl 1017.32021

[15] N. Sibony, A class of hyperbolic manifolds, In: “Recent Developments in Several Complex Variables”, J. E. Fornaess (ed.), Ann. Math. Studies 100 (1981), 347-372. | MR 627768 | Zbl 0476.32033

[16] Do Duc Thai and Pham Viet Duc, On the complete hyperbolicity and the tautness of the Hartogs domains, Internat. J. Math. 11 (2000), 103-111. | MR 1757893 | Zbl 1110.32304

[17] Do Duc Thai and P. J. Thomas, 𝔻 * -extension property without hyperbolicity, Indiana Univ. Math. J. 47 (1998), 1125-1130. | MR 1665757 | Zbl 0927.37024

[18] Do Duc Thai and Pham Nguyen Thu Trang, Tautness of locally taut domains in complex spaces, Ann. Polon. Math. 83 (2004), 141-148. | MR 2111404 | Zbl 1114.32012

[19] V. P. Zaharjuta,Extremal plurisubharmonic functions, Hilbert scales, and the isomorphism of spaces of analytic functions of several variables, Teor. Funkcii, Funkcional. Anal. i Prilozen. 19 (1974), 133-157. | MR 447632

[20] W. Zwonek, Regularity properties of the Azukawa metric, J. Math. Soc. Japan 52 (2000), 899-914. | MR 1774635 | Zbl 0986.32016